View More View Less
  • 1 Department of Mathematics, Central University of Kashmir, 191201, India
  • 2 Department of Mathematics and Statistics, East Tennessee State University Johnson City, TN 37614
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

In this paper, a relationship between the zeros and critical points of a polynomial p(z) is established. The relationship is used to prove Sendov’s conjecture in some special cases.

  • [1]

    Bojanov, B., Rahman, Q., and Szynal, J., On a Conjecture of Sendov about the Critical Points of a Polynomial, Mathematische Zeitschrift, 190 (1985), 281285.

    • Search Google Scholar
    • Export Citation
  • [2]

    Borcea, I., On the Sendov Conjecture for Polynomials with at Most Six Distinct Roots, J. Math. Analysis and Applic., 200 (1996), 182206.

    • Search Google Scholar
    • Export Citation
  • [3]

    Brown, J., and Xiang, G., Proof of the Sendov Conjecture for Polynomials of Degree at Most Eight, J. Math. Analysis and Applic., 232 (1999), 272292.

    • Search Google Scholar
    • Export Citation
  • [4]

    Donaldson, J. D., and Rahman, Q. I., Inequalities for Polynomials with a Prescribed Zero, Pacific J. Math., 41(2) (1972), 37878.

  • [5]

    Eneström, G., Remarque sur un théorème relatif aux racines de l’equation anxn + a n−1 x n−1 + … + a 1 x + a 0 = 0 où tous les coefficientes a sont réels et positifs, Tôhoku Math. J., 18 (1920), 3436.

    • Search Google Scholar
    • Export Citation
  • [6]

    Hayman, W., Research Problems in Function Theory, London: Athlone, 1967.

  • [7]

    Miller, M., Maximal Polynomials and the Illieff-Sendov Conjecture, Transactions of the American Mathematical Society, 321(1) (1990), 285303.

    • Search Google Scholar
    • Export Citation
  • [8]

    Miller, M., Unexpected Local Extrema for the Sendov Conjecture, Journal of Mathematical Analysis and Applications, 348 (2008), 461468.

    • Search Google Scholar
    • Export Citation
  • [9]

    Rahman, Q. I., and Schmeisser, G., Analytic Theory of Polynomials, Oxford Science Publications; London Mathematical Society Monographs, New Series #26. Oxford University Press, 2002.

    • Search Google Scholar
    • Export Citation
  • [10]

    Rubenstein, Z., On a Problem of Ilyeff, Pacific J. of Math., 26(1) (1968), 159161.

  • [11]

    Schmeisser, G., Bemerkungen zu einer Vermutung von Ilief, Math. Zeitschrift, 111 (1969), 121-125.

  • [12]

    Schmeisser, G., Zur Lage der Kritichen punkte eines polynoms, Rend. Sem. Mat. Univ. Padova, 46 (1971), 405415.

  • [13]

    Sendov, B., Hausdorff Geometry of Polynomials, Advances in Math.: Scientific J., 1(1) (2012), 2326.

  • [14]

    Sheil-Small, T., Complex Polynomials, Cambridge Studies in Advanced Mathematics Book 75, Cambridge University Press, 2002.